# SDR UALA2013012800489

- Difficulty date: January 25, 2012
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 72,163 hours, 12,956 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAK RT WING BY OUTBOARD FLAP.  CLEANED AREA OF RT AILERON, FOUND NO ACTIVE LEAK FROM AILERON ACTUATOR OR ADJACENT SPOILER ACTUATOR.  CYCLED FLT CONTROLS WITHOUT ANY EVIDENCE OF LEAK.  HYD FLUID LEVELS IN NORMAL RANGE.
